Nicolas Clozeau
Fischer Group
6 Publications
2024 | Published | Journal Article | IST-REx-ID: 13129 |

N. Clozeau, M. Josien, F. Otto, and Q. Xu, “Bias in the representative volume element method: Periodize the ensemble instead of its realizations,” Foundations of Computational Mathematics, vol. 24. Springer Nature, pp. 1305–1387, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
2024 | Published | Journal Article | IST-REx-ID: 14797 |

N. Clozeau and F. Mattesini, “Annealed quantitative estimates for the quadratic 2D-discrete random matching problem,” Probability Theory and Related Fields, vol. 190. Springer Nature, pp. 485–541, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17462 |

N. Clozeau and L. Wang, “Artificial boundary conditions for random elliptic systems with correlated coefficient field,” Multiscale Modeling and Simulation, vol. 22, no. 3. Society for Industrial and Applied Mathematics, pp. 973–1029, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10173 |

N. Clozeau, “Optimal decay of the parabolic semigroup in stochastic homogenization for correlated coefficient fields,” Stochastics and Partial Differential Equations: Analysis and Computations, vol. 11. Springer Nature, pp. 1254–1378, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Draft | Journal Article | IST-REx-ID: 10174 |

N. Clozeau and A. Gloria, “Quantitative nonlinear homogenization: Control of oscillations,” Archive for Rational Mechanics and Analysis , vol. 247, no. 4. Springer Nature.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 10175 |

O. Anza Hafsa, N. Clozeau, and J.-P. Mandallena, “Homogenization of nonconvex unbounded singular integrals,” Annales mathématiques Blaise Pascal, vol. 24, no. 2. Université Clermont Auvergne, pp. 135–193, 2017.
[Published Version]
View
| Files available
| DOI
Grants
6 Publications
2024 | Published | Journal Article | IST-REx-ID: 13129 |

N. Clozeau, M. Josien, F. Otto, and Q. Xu, “Bias in the representative volume element method: Periodize the ensemble instead of its realizations,” Foundations of Computational Mathematics, vol. 24. Springer Nature, pp. 1305–1387, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
2024 | Published | Journal Article | IST-REx-ID: 14797 |

N. Clozeau and F. Mattesini, “Annealed quantitative estimates for the quadratic 2D-discrete random matching problem,” Probability Theory and Related Fields, vol. 190. Springer Nature, pp. 485–541, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17462 |

N. Clozeau and L. Wang, “Artificial boundary conditions for random elliptic systems with correlated coefficient field,” Multiscale Modeling and Simulation, vol. 22, no. 3. Society for Industrial and Applied Mathematics, pp. 973–1029, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10173 |

N. Clozeau, “Optimal decay of the parabolic semigroup in stochastic homogenization for correlated coefficient fields,” Stochastics and Partial Differential Equations: Analysis and Computations, vol. 11. Springer Nature, pp. 1254–1378, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Draft | Journal Article | IST-REx-ID: 10174 |

N. Clozeau and A. Gloria, “Quantitative nonlinear homogenization: Control of oscillations,” Archive for Rational Mechanics and Analysis , vol. 247, no. 4. Springer Nature.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 10175 |

O. Anza Hafsa, N. Clozeau, and J.-P. Mandallena, “Homogenization of nonconvex unbounded singular integrals,” Annales mathématiques Blaise Pascal, vol. 24, no. 2. Université Clermont Auvergne, pp. 135–193, 2017.
[Published Version]
View
| Files available
| DOI